Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1420-1424
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a12,
author = {S. Ya. Serovaǐskiǐ},
title = {Optimal {Control} of an {Elliptic} {Equation} with a {Nonsmooth} {Nonlinearity}},
journal = {Differencialʹnye uravneni\^a},
pages = {1420--1424},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a12/}
}
S. Ya. Serovaǐskiǐ. Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1420-1424. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a12/